# SDR 96ZZZX5048

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N488GA
- Make and model: Beech 300BEECH
- Aircraft serial: FA125
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301393190
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED VIBRATION ON TAKEOFF ROLL.  LANDED WITHOUT INCIDENT.  INSPECTION REVEALED NOSE TIRE INTERNAL BALANCE PATCH HAD COME LOOSE.  SUSPECT HIGH OAT AS CAUSE.
